Translator Disclaimer
November 2007 Some parabolic PDEs whose drift is an irregular random noise in space
Francesco Russo, Gerald Trutnau
Ann. Probab. 35(6): 2213-2262 (November 2007). DOI: 10.1214/009117906000001178

Abstract

A new class of random partial differential equations of parabolic type is considered, where the stochastic term consists of an irregular noisy drift, not necessarily Gaussian, for which a suitable interpretation is provided. After freezing a realization of the drift (stochastic process), we study existence and uniqueness (in some appropriate sense) of the associated parabolic equation and a probabilistic interpretation is investigated.

Citation

Download Citation

Francesco Russo. Gerald Trutnau. "Some parabolic PDEs whose drift is an irregular random noise in space." Ann. Probab. 35 (6) 2213 - 2262, November 2007. https://doi.org/10.1214/009117906000001178

Information

Published: November 2007
First available in Project Euclid: 8 October 2007

zbMATH: 1147.60042
MathSciNet: MR2353387
Digital Object Identifier: 10.1214/009117906000001178

Subjects:
Primary: 60G48, 60H05, 60H10, 60H15

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.35 • No. 6 • November 2007
Back to Top